MathSciNet Relay Station
MathSciNet bibliographic data
MR220929 30.49 (20.00)
Maskit, Bernard A characterization of Schottky groups. J. Analyse Math. 19 1967 227–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement